UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 11.

Reichert, C; Reichert, P; Monnet-Tschudi, F; Kupferschmidt, H; Ceschi, A; Rauber-Lüthy, C (2014). Seizures after single-agent overdose with pharmaceutical drugs: analysis of cases reported to a poison center. Clinical Toxicology, 52(6):629-634.

Hofer, K E; Degrandi, C; Müller, D M; Zürrer-Härdi, U; Wahl, S; Rauber-Lüthy, C; Ceschi, A (2014). Acute toxicity associated with the recreational use of the novel dissociative psychoactive substance methoxphenidine. Clinical Toxicology, 52(10):1288-1291.

Ceschi, A; Rauber-Lüthy, C; Kupferschmidt, H (2013). Acute calcineurin inhibitor overdose: analysis of cases reported to a national poison center between 1995 and 2011. American Journal of Transplantation, 13(3):786-795.

Ceschi, A; Giardelli, G; Müller, D M; Elavumkudy, S; Manini, A F; Rauber-Lüthy, C; Hofer, K E (2013). Acute neurotoxicity associated with recreational use of methylmethaqualone confirmed by liquid chromatography tandem mass spectrometry. Clinical Toxicology, 51(1):54-57.

Kupper, Jacqueline; Rauber-Lüthy, C; Lüde, S (2013). Wie gefährlich sind Zimmerpflanzen? PharmaJournal, 24:5-8.

Fuchs, J; Rauber-Lüthy, C; Kupferschmidt, H; Kupper, J; Kullak-Ublick, G A; Ceschi, A (2011). Acute plant poisoning: analysis of clinical features and circumstances of exposure. Clinical Toxicology, 49(7):671-680.

Hofer, K E; Trachsel, C; Rauber-Lüthy, C; Kupferschmidt, H; Kullak-Ublick, G A; Ceschi, A (2011). Moderate toxic effects following acute zonisamide overdose. Epilepsy & Behavior, 21(1):91-93.

Ceschi, A; Hofer, K E; Rauber-Lüthy, C; Kupferschmidt, H (2011). Paracetamol orodispersible tablets: a risk for severe poisoning in children? European Journal of Clinical Pharmacology, 67(1):97-99.

Yilmaz, Z; Ceschi, A; Rauber-Lüthy, C; Sauer, O; Stedtler, U; Prasa, D; Seidel, C; Hackl, E; Hoffmann-Walbeck, P; Gerber-Zupan, G; Bauer, K; Kupferschmidt, H; Kullak-Ublick, G A; Wilks, M (2010). Escitalopram causes fewer seizures in human overdose than citalopram. Clinical Toxicology, 48(3):207-212.

Rauber-Lüthy, C; Staubli, G (2009). Vergiftungen beim Kind, mit besonderer Berücksichtigung der Haushaltprodukte. Therapeutische Umschau, 66(5):373-378.

Lüde, S; Kupper, J; Kupferschmidt, H; Rauber-Lüthy, C (2007). Vergiftungen von A(mylnitrit) bis Z(olpidem). PharmaJournal, 19:21-26.

This list was generated on Wed Jul 26 15:25:42 2017 CEST.